Euclidean spaces as weak tangents of infinitesimally Hilbertian metric measure spaces with Ricci curvature bounded below
Gigli, N., Mondino, A., & Rajala, T. (2015). Euclidean spaces as weak tangents of infinitesimally Hilbertian metric measure spaces with Ricci curvature bounded below. Journal für die reine und angewandte Mathematik, 2015(705), 233–244. https://doi.org/10.1515/crelle-2013-0052
Published inJournal für die reine und angewandte Mathematik
© De Gruyter 2015. Published in this repository with the kind permission of the publisher.
We show that in any infinitesimally Hilbertian CD .K; N /-space at almost every point there exists a Euclidean weak tangent, i.e., there exists a sequence of dilations of the space that converges to a Euclidean space in the pointed measured Gromov–Hausdorff topology. The proof follows by considering iterated tangents and the splitting theorem for infinitesimally Hilbertian CD.0; N /-spaces.
PublisherWalterde Gruyter GmbH & Co. KG
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
Di Marino, Simone; Lučić, Danka; Pasqualetto, Enrico (Institut de France, 2020)We provide a quick proof of the following known result: the Sobolev space associated with the Euclidean space, endowed with the Euclidean distance and an arbitrary Radon measure, is Hilbert. Our new approach relies upon ...
Di Marino, Simone; Gigli, Nicola; Pasqualetto, Enrico; Soultanis, Elefterios (Springer, 2021)We show that, given a metric space (Y,d)(Y,d) of curvature bounded from above in the sense of Alexandrov, and a positive Radon measure μμ on YY giving finite mass to bounded sets, the resulting metric measure space ...
Schultz, Timo (American Mathematical Society (AMS), 2021)In this paper, we prove that a metric measure space which has at least one open set isometric to an interval, and for which the (possibly non-unique) optimal transport map exists from any absolutely continuous measure to ...
Rajala, Kai; Rasimus, Martti; Romney, Matthew (Springer, 2021)We consider extensions of quasiconformal maps and the uniformization theorem to the setting of metric spaces X homeomorphic to R2R2. Given a measure μμ on such a space, we introduce μμ-quasiconformal maps f:X→R2f:X→R2, ...
Lučić, Danka; Pasqualetto, Enrico (Canadian Mathematical Society, 2020)The main result of this paper is the following: any weighted Riemannian manifold (M,g,𝜇), i.e., a Riemannian manifold (M,g) endowed with a generic non-negative Radon measure 𝜇, is infinitesimally Hilbertian, which ...